Article
A Family of Periodic Orbits in the Liénard Differential Systems
Authors
, , and
Abstract
In this paper, we investigate the existence of a family of periodic orbits for the Liénard systems by expressing these systems as a Hamiltonian system with two degrees of freedom The main technique applied here is the averaging theory.
Keywords
Averaging theory, Periodic orbits, Liénard equation.
Citation
Diab, Z., Guirao, J., Makhlouf, A., & Chen, H. (2025). A family of periodic orbits in the liénard differential systems. Uniform Distribution Theory, 20(1), 16–23. https://doi.org/10.2478/UDT-2025-0002
Z. Diab, J. Guirao, A. Makhlouf and H. Chen, “A family of periodic orbits in the liénard differential systems,” Uniform Distribution Theory, vol. 20, no. 1, pp. 16–23, 2025, doi: 10.2478/UDT-2025-0002.
Diab Z, Guirao J, Makhlouf A, Chen H. A family of periodic orbits in the liénard differential systems. Uniform Distribution Theory. 2025;20(1):16–23. doi:10.2478/UDT-2025-0002.
Diab, Z., Guirao, J., Makhlouf, A. and Chen, H. (2025), ‘A family of periodic orbits in the liénard differential systems’, Uniform Distribution Theory, 20(1), pp. 16–23. Available at: https://doi.org/10.2478/UDT-2025-0002.
Diab, Zouhair, et al. “A Family of Periodic Orbits in the Liénard Differential Systems.” Uniform Distribution Theory, vol. 20, no. 1, 2025, pp. 16–23. https://doi.org/10.2478/UDT-2025-0002.
Diab, Zouhair, J.l.g. Guirao, Amar Makhlouf, and Huatao Chen. “A Family of Periodic Orbits in the Liénard Differential Systems.” Uniform Distribution Theory 20, no. 1 (2025): 16–23. https://doi.org/10.2478/UDT-2025-0002.
Export citation
Published by: Engineering Journals


